TITLE

EDGE MAXIMAL C2k+1-EDGE DISJOINT FREE GRAPHS

AUTHOR(S)
BATAINEH, M. S. A.; JARADAT, M. M. M.
PUB. DATE
May 2012
SOURCE
Discussiones Mathematicae: Graph Theory;2012, Vol. 32 Issue 2, p271
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
For two positive integers r and s, G(n; r, s) denotes to the class of graphs on n vertices containing no r of s-edge disjoint cycles and f(n; r, s) = max{Σ(G) : G ε G(n; r, s)}. In this paper, for integers r = 2 and k = 1, we determine f(n; r, 2k +1) and characterize the edge maximal members in G(n; r, 2k + 1).
ACCESSION #
86440292

 

Related Articles

  • Complementary Signed Domination Number of Certain Graphs. Sheela, Y. S. Irine; Kala, R. // International Journal of Mathematical Combinatorics;Sep2011, Vol. 3, p34 

    Let G = (V,E) be a simple graph, k ≥ 1 an integer and let f : V (G) → {-k, k - 1, …, -1, 1 …, k - 1, k} be 2k valued function. If Due to image rights restrictions, multiple line equation(s) cannot be graphically displayed. f (x) ≥ k for each v ∈ V (G), where...

  • On Extremal Value Problems and Friendly Index Sets of Maximal Outerplanar Graphs. Gee-Choon Lau; Sin-Min Lee; Hasni, R.; Chaharborj, S. Seddighi // Journal of Applied Sciences Research;Aug2011, Vol. 7 Issue 8, p1568 

    Let G be a graph with vertex set V(G) and edge set E(G) and let A be an abelian group. A labeling f : V(G) → A induces an edge labeling f* : E(G) ∈ A defined by f*(xy) = f(x) + f(y), for each edge xy ∈ E(G). For i ∈ A, let vf(i) = card{v ∈ V(G) : f(v) = i} and ef(i) =...

  • k-KERNELS IN GENERALIZATIONS OF TRANSITIVE DIGRAPHS. GALEANA-SÁNCHEZ, HORTENSIA; HERNÁNDEZ-CRUZ, CÉSAR // Discussiones Mathematicae: Graph Theory;2011, Vol. 31 Issue 2, p293 

    No abstract available.

  • A remark on degree sequences of multigraphs. Meierling, Dirk; Volkmann, Lutz // Mathematical Methods of Operations Research;2009, Vol. 69 Issue 2, p369 

    A sequence { d1, d2, . . . , d n} of nonnegative integers is graphic ( multigraphic) if there exists a simple graph (multigraph) with vertices v1, v2, . . . , v n such that the degree d( v i) of the vertex v i equals d i for each i = 1, 2, . . . , n. The (multi) graphic degree sequence problem...

  • THE LIST LINEAR ARBORICITY OF PLANAR GRAPHS. Xinhui An; Baoyindureng Wu // Discussiones Mathematicae: Graph Theory;2009, Vol. 29 Issue 3, p499 

    The linear arboricity la(G) of a graph G is the minimum number of linear forests which partition the edges of G. An and Wu introduce the notion of list linear arboricity lla(G) of a graph G and conjecture that lla(G) = la(G) for any graph G. We confirm that this conjecture is true for any planar...

  • POTENTIALLY H-BIGRAPHIC SEQUENCES. Ferrara, Michael; Jacobson, Michael; Schmitt, John; Siggers, Mark // Discussiones Mathematicae: Graph Theory;2009, Vol. 29 Issue 3, p583 

    We extend the notion of a potentially H-graphic sequence as follows. Let A and B be nonnegative integer sequences. The sequence pair S = (A, B) is said to be bigraphic if there is some bipartite graph G = (X ?Y, E) such that A and B are the degrees of the vertices in X and Y, respectively. If S...

  • The Relationship between BS (H) and BS (G). Danjun Huang; Yuehua Bu // Southeast Asian Bulletin of Mathematics;2006, Vol. 30 Issue 1, p55 

    It is known that the bandwidth sum of a hypergraph, over all the labellings of the vertices with distinct integers, is the minimum in the total sum of the maximum difference between the labels of the vertices in one edge. Let H be a hypergraph. Denote bandwidth sum of H by BS(H) and the...

  • The t-Pebbling Number of Graphs. Lourdusamy, A.; Somasundaram, S. // Southeast Asian Bulletin of Mathematics;2006, Vol. 30 Issue 5, p907 

    The t-pebbling number of graph G, ft(G), is the least positive integer q such that these q pebbles are placed oil the vertices of G. however we can move t pebbles to any vertex by a sequence of moves, each move taking two pebbles off one vertex and placing one on an adjacent vertex. In this...

  • Recurrent points and periodic points of graph maps. Geng-Rong Zhang; Xin-He Liu; Bin Qin // Journal of Computational Analysis & Applications;Jan2010, Vol. 12 Issue 1A, p725 

    Let G be a graph and f ∈ C0(G). It is proved that P(f) = G if R(f) = G and P(f) ≠ ϕ. This result generalizes several corresponding results given in [3] and [10].

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics